Open Access
Translator Disclaimer
February 2010 Gröbner basis, Mordell-Weil lattices and deformation of singularities, II
Tetsuji Shioda
Proc. Japan Acad. Ser. A Math. Sci. 86(2): 27-32 (February 2010). DOI: 10.3792/pjaa.86.27

Abstract

We prove the main theorem on the structure of everywhere integral sections on a rational elliptic surface, which is formulated in the first part of the paper with the same title [18]. A few examples are given to illustrate it, and some open questions in the case of higher arithmetic genus will be discussed.

Citation

Download Citation

Tetsuji Shioda. "Gröbner basis, Mordell-Weil lattices and deformation of singularities, II." Proc. Japan Acad. Ser. A Math. Sci. 86 (2) 27 - 32, February 2010. https://doi.org/10.3792/pjaa.86.27

Information

Published: February 2010
First available in Project Euclid: 1 February 2010

zbMATH: 0895.16020
MathSciNet: MR2590186
Digital Object Identifier: 10.3792/pjaa.86.27

Subjects:
Primary: 11G05 , 14J26 , 14J27

Keywords: deformation of singularities , Gröbner basis , integral section , Mordell-Weil lattice

Rights: Copyright © 2010 The Japan Academy

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.86 • No. 2 • February 2010
Back to Top